# SDR SCNA20201116215

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB THRESHOLD WEB STA 440+18-480 RBL 27 WL 156.  REMOVED AND REPLACED SUB THRESHOLD WELD AT STA 440+18-480 RBL 27 WL 156, IAW SRM 51-40-02 AND B DWG 143A8330 P/N 654A0003-58.
